Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Shoulder pain since years, pops on moving, MR arthrogram showed high anti-imfalmmatory cells, debris, no relief with medicines. Advice?

I have had shoulder pain for about five years now from when I played tennis extensively. Everytime I served it just continued to hurt worse and worse. I haven t played for five years but the pain in my shoulder is still there and very excruciating at times to the point where I can t sleep. I ve had an x-ray , a regular MRI , and two MR arthrograms. I have also had an nerve test. I m on NSAIDS and have had at least four cortisone shots. I have also been in therapy for three months to try and strengthen my muscles but it just made the pain worse. The only result that has shown up is a highly elevated level in my anti inflammatory cells, and debris seen in my shoulder on the MR arthrogram. I m fed up and just want an answer!!! As an added bonus, everytime my arm moves my shoulder makes a horrible popping/grinding sound.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The finding of inflammatory cells is suggestive of an inflammatory change in the rotator cuff. Adequate rest and hot fomentation is the first line treatment. If the medicines do not help then you can try local steroid injections for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor